# SDR SWAA2021112331818

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK ON BS 597 LT SIDE AT PASSENGER CABIN ; 2021-486508 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK ON BS 597 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805; PERFORMED OPERATIONAL TEST. TEST IS OK.; [02] TASK COMPLETED ; TEST VERIFIED ;OK
